# SDR SWAA2021091599392

- Difficulty date: July 28, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UF HAS DELAMINATIONS TO UPPER AND LOWER SKINS. ; / [10] REMOVED (2EA) DRAIN FITTING ASSEMBLIES DUE TO BEING LOOSE AND FALLING OFF PANEL IAW SRM 53-00-50-2R-1 PARA 3.B AND DRAWING 140A1005. WILL REQUIRE REINSTALL UPON REPAIR COMPLETION.; [11] CURED THE REPAIR AS GIVEN IN SRM 53-00-50-2R-1 PARA 3 M (1) (A) REF SRM 53-00-50-2R-0 FIGURE 210 ELEVATED TEMP CURE REF CAL TOOL THERMOMETER ID ATS2402 SN 190204418; [12] INSTALLED NEW THROUGH INSERT 1EA REMOVED IN STEP 1 PER SRM 53-00-50-2R-0 PARA 5 S (1) USING BMS5-107 ADHESIVE LOT AK0DP4051K CURED PER FIG 213 REF CAL TOOL THERMOMETER ID ATS2402 SN190204418 .; [13] VERIFIED CORRECTIVE ACTION 11 PER SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0; [14] CORRECTION FOR CORRECTIVE ACTION 12; INSERT WAS INSTALLED ON CARD TTG8Q005YSWL. ENTERED IN ERROR ON THIS CARD.; [15] STEP REFERENCE ENTERED IN ERROR CLEANING REPAIR AREA SHOULD BE IAW SRM 53-00-50-2R-1.; [16] REINSTALLED (2EA) DRAIN FITTING ASSEMBLIES USING BMS 5-92 LOT # 0125J0121C AND CURED USING THERMOMETER ID: PER1919 S/N: 180657982 IAW DWG 147A5810-95 & 140A1006.; [17] VERIFIED CORRECTIVE ACTION 16 PER DWG 147A5810-95 & DWG 140A1006; [18] FLOOR PANEL 242UF WAS REPAIRED IAW SRM 53-00-50-2R-1 AND DRAWING 147A5810 & 140A1006. REPAIR COMPLETE.
